# SDR 4AER2021100700001

- Difficulty date: July 7, 2021
- Submitted: October 7, 2021
- Operation: General aviation
- Aircraft: N679AC
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 38,105 hours, 35,154 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND IN SEVERAL AREAS ON THE CABIN FLOOR HAT EXTRUDED SECTION COMMON TO SEAT TRACK FROM FS409 TO 409+126” RBL 9.0, ACCOMPLISHED REPAIR BY REMOVING AND REPLACING HAT EXTRUSION FROM FS409 TO 409+128” RBL 9.0 IAW CRJ 200 SRM 51-42-06 REV 38. ALL WORK PERFORMED CAN BE FOUND ON AERSALE WORK ORDER #003329 CARD ID #597045. ALL WORK ACCOMPLISHED AT AERSALE REPAIR STATION CRS 4AER685B.
